Corrigendum to “Reversal of flow of a non-Newtonian fluid in an expanding channel” [Int. J. Non-Linear Mech. 101 (2018) 44–45] Academic Article uri icon

abstract

  • © 2018 Elsevier Ltd In their study “Reversal of flow of non-Newtonian fluid in an expanding channel” (Harley et al., 2018), the authors assume a similarity transformation to study the problem of the flow between two intersecting planes. After deriving their equations, the authors purport to obtain a numerical solution to the problem. This solution is incorrect as a similarity solution of the form sought is not possible. Here, we show that the similarity solution of the form sought leads to an overdetermined system of equations for which there is no solution possible that satisfies the appropriate boundary conditions.

author list (cited authors)

  • Harley, C., Momoniat, E., Meleshko, S. V., & Rajagopal, K. R.

citation count

  • 0

publication date

  • May 2020